- -

On functionally θ-normal spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

On functionally θ-normal spaces

Show full item record

Kohli, J.; Das, A. (2005). On functionally θ-normal spaces. Applied General Topology. 6(1):1-14. doi:10.4995/agt.2005.1960.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/82620

Files in this item

Item Metadata

Title: On functionally θ-normal spaces
Author:
Issued date:
Abstract:
[EN] Characterizations of functionally θ-normal spaces including the one that of Urysohn’s type lemma, are obtained. Interrelations among (functionally) θ-normal spaces and certain generalizations of normal spaces are ...[+]
Subjects: θ-closed (open) set , Regularly closed (open) set , Zero set , Regular Gδ-set , (weakly) (functionally) θ-normal space; (weakly) θ-regular space , Almost regular space , Mildly normal (≡ k-normal) space , Almost normal space , δ-normal space , δ-normally separated
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2005.1960
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2005.1960
Type: Artículo

This item appears in the following Collection(s)

Show full item record